# SDR DALA2018010500108

- Difficulty date: December 28, 2017
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,058 hours, 29,407 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Contaminated
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION FOUND HYDRAULIC FLUID AROUND NR 1 TIRE. SMOKE VISIBLE IN BRAKE AREA. BRAKE TEMPERATURE ONLY 200 DEGREES. HYDRAULIC FLUID SMOKING.  REMOVED AND REPLACED THE NR 1 BRAKE IAW MM. OPERATION AND LEAKS CHECK GOOD.
